Alert archive / Louisiana / Special Weather Statements in 2021
Special Weather Statement, NWS Lake Charles, LA
NWS Lake Charles, LA issued this special weather statement at Oct 27, 2021, 1:56 PM CDT for Avoyelles Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2021, 1:56 PM CDT (18:56 UTC)
- Expired
- Oct 27, 2021, 2:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Lake Charles, LA
- Hail
- 0.00 in
- Wind
- 50
County Avoyelles Parish, LA
The radar
The Ft Polk radar (KPOE), 91 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1422 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.1
The text
As transmitted.
125
WWUS84 KLCH 271856
SPSLCH
Special Weather Statement
National Weather Service Lake Charles LA
156 PM CDT Wed Oct 27 2021
LAZ028-029-032-033-271930-
St. Landry LA-Avoyelles LA-Evangeline LA-Rapides LA-
156 PM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of eastern Rapides,
northeastern Evangeline, Avoyelles and northeastern St. Landry
Parishes through 230 PM CDT...
At 156 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Timber Trails to near Lecompte to near
Pine Prairie. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexandria, Pineville, Marksville, Bunkie, Simmesport, Moreauville,
Cheneyville, Turkey Creek, Bordelonville, Bayou Current, Morrow,
Effie, Ball, Cottonport, Pine Prairie, Mansura, Lecompte, Hessmer,
Evergreen and Plaucheville.
This includes Interstate 49 between mile markers 37 and 64, and
between mile markers 79 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM CDT for central
Louisiana.
&&
LAT...LON 3147 9216 3141 9215 3136 9208 3133 9208
3134 9203 3132 9200 3128 9202 3122 9199
3123 9192 3128 9195 3130 9191 3120 9168
3114 9172 3105 9172 3097 9181 3085 9182
3076 9176 3072 9247 3107 9241 3141 9252
TIME...MOT...LOC 1856Z 267DEG 26KT 3144 9245 3108 9234 3074 9240
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
JonesWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Oct 27, 12:32 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Oct 27, 12:32 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1232 PM CDT Wed Oct 27 2021
.AVIATION...
Extremely messy weather pattern ongoing this afternoon with a
squall line currently moving through SW LA. Very strong gusts
upwards of 40-50kts, reduced VIS to .5-1SM, and low ceilings will
all be possible within this squall line particularly along the
leading edge. Currently these conditions are affecting LCH and
will move into Acadiana and AEX through the afternoon hours. BPT
is largely in the clear with only brief gusts and stratiform rain
expected through the afternoon. Conditions will improve from west
to east later this afternoon for BPT/LCH and through the evening
for AEX/LFT/ARA. Overnight skies will clear and winds will relax
slightly while shifting west northwest. Tomorrow, dry and sunny
weather is expected area wide. Main concern tomorrow will be
strong gusty west to northwest winds in the wake of todays front,
with gusts around 25-30kts likely through the afternoon.
17
&&
.PREV DISCUSSION... /issued 603 AM CDT Wed Oct 27 2021/
DISCUSSION...
For the 27/12Z TAF Issuance.
AVIATION...
Main issue today will be convection out ahead of a rather strong
cold front. Used tempo groups to try to time the main convection
which is expected to be a squall line moving out ahead of the
front. Strong wind gusts can be expected with this squall line
along with IFR type ceilings and visibility with heavy rainfall.
Skies are expected to clear out with gusty west winds behind the
front.
Rua
PREV DISCUSSION... /issued 426 AM CDT Wed Oct 27 2021/
SYNOPSIS...
Rather intense thunderstorms are expected today ahead of a cold
front. These thunderstorms will bring the potential for severe
weather. Behind the front, cooler and more seasonable fall weather
can be expected into the weekend.
Severe Weather Potential...
Enhanced Risk (Level 3 out of 5) for roughly the area southeast of
an Alexandria to Lake Charles line. Slight Risk (Level 2 out of 5)
for the remainder of the forecast area.
Hazards...
Damaging straight line wind gusts with a qlcs feature. A few
tornadoes could also be embedded within this line feature.
Also, any discrete cells that develop ahead of the line will have
the potential to rotate and produce tornadoes.
Brief heavy rainfall due to high rainfall rates may lead to minor
street flooding and of low lying areas.
Frequent cloud to ground lightning.
Timing...
Southeast Texas...line from mid morning to around noon. discrete
cells possible by early morning.
Southwest and west central Louisiana...line from around noon time
to mid afternoon. discrete cells possible by mid morning.
East central and south central Louisiana...line from mid to late
afternoon. discrete cells possible by late morning.
Rua
SHORT TERM [through Friday night]...
A rather potent upper level low and trough will take on a negative
tilt as it moves east from the Rockies today to the Mid-
Mississippi Valley by tomorrow morning. This system will push a
dryline followed by a cold front across the forecast area.
Ahead of this system, low level southerly will increase with a low
level jet between 40 and 50 knots. This will help greatly increase
moisture and instability across the forecast area. Precipitable
water values will increase to between 2 and 2.25 inches which are
well over the 90th percentile of SPC daily climo and around the
max moving values. Instability values will also be decent with
most unstable CAPE between 1500 and 2500 j/kg.
Meanwhile, a strong mid and upper level jet with the upper level
storm system will allow lift to take place along with a turning of
the wind profile. What is concerning is progs show 0-1km bulk
shear over 30 knots and 0-1km storm relative helicity over 200
m2/s2.
All this means is rather intense thunderstorms will be possible
today. A line of thunderstorms is already noted west of the I-35
corridor in central Texas. This QLCS feature is expected to move
quickly to the east reaching southeast Texas by mid morning then
across the Sabine River around noon time. The forward momentum of
this system will allow for the possibility of bringing down
rather gusty straightline winds. Within bowing structures, some
quick spin up tornadoes cannot be ruled out.
Ahead of this line, there will be the possibility of discrete
thunderstorm cells to form over the Gulf and move onshore. These
cells will have the chance to take advantage of the maximized
rotating energy becoming supercells with tornado potential. These
cells may begin to form during the early morning hours.
The enhanced risk for parts of southwest Louisiana into south
central Louisiana is due to the higher probability for tornadic
activity. This is mainly the best region that may see the discrete
supercell development. There is a 10 percent risk probability of a
tornado within 25 miles of a point in this area.
The progressive nature of the line of storms should help hold down
the excessive rainfall risk. However, the rainfall rates will be
high so any of the stronger storms associated with mesocyclone
features may produce a high amount of rainfall in a short period
of time leading to minor flooding.
Good news is that once the front moves across, a deep northwest
flow will develop. This will bring down a dry continental air
mass with shower activity ending quickly from west to east during
the afternoon and early evening hours.
Cooler more seasonable conditions can then be expected through the
end of the forecast period. There will be a good pressure gradient
between the surface low and the building high pressure. This will
likely mean rather brisk and gusty northwest winds on Thursday
into Friday, especially during the daytime when mixing is at its
peak. A wind advisory will be likely on Thursday.
Some wrap around cloudiness may move into central Louisiana during
Thursday. However, expect any rain showers to stay to the north.
Rua
LONG TERM [Saturday through Next Thursday]...
The start of the long term period will be breezy and cool with
beautiful weather. Elevated winds after the front on Wednesday will
hang around until Saturday when high pressure starts building in
from the west, allowing gradient flow to relax. Daytime temperatures
Thursday will be in the low 70s, about 5 to 6 degrees cooler than
the normal maximum temperature for late October. High temperatures
will quickly return to seasonal normals Friday and through the
beginning of next week as upper level flow becomes zonal and high
pressure slides eastward over the region.
The Halloween forecast looks great! Saturday (10/30) and Sunday
(10/31) will both be cool and dry with clear or mostly clear skies
and a light northwest breeze. Temperatures will fall quickly into
the low to mid 60s after sundown.
Clear and dry with seasonal daytime temperatures will persist for
Monday and Tuesday. Winds look to turn to the southeast on Tuesday
and Wednesday ahead of a reinforcing cold front passage in the later
part of the week. As of now, no severe weather is expected, rather
just increased rain chances.
11
MARINE...
Rather breezy southerly winds can be expected today as a storm
system strengthens across the Southern Plains. Wind speeds will be
around 20 knots with gusts to 30 knots and a Small Craft Advisory
will be in effect.
As the storm system moves off to the east, a cold front will move
across the coastal waters later today and this evening. Strong
thunderstorms will be possible ahead of the front with the
potential for intense wind gusts and a few waterspouts.
Behind the cold front, west then northwest winds will develop.
These winds will be rather strong and gusty as the pressure
gradient will be tight, and the cold air advection over warm Gulf
waters will allow for mixing and bringing strong elevated winds
down to the surface. Frequent wind gusts over 40 knots will be
possible from tonight into Thursday night. Current a Gale Watch is
in effect for the coastal waters, and this may be upgraded to a
warning later today.
Winds will decrease over the weekend as the high pressure system
settles over the region.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 55 71 49 69 / 10 10 0 0
LCH 57 74 51 71 / 0 0 0 0
LFT 59 73 53 69 / 20 10 0 0
BPT 56 74 51 71 / 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from late tonight through Friday morning for GMZ450-
452-455-470-472-475.
Small Craft Advisory until 1 AM CDT Thursday for GMZ450-452-455-
470-472-475.
Small Craft Advisory until 7 AM CDT Friday for GMZ430-432-435.
&&Hazardous weather outlook, Oct 27, 4:58 AM CDT, 8 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 458 AM CDT Wed Oct 27 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-281100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 458 AM CDT Wed Oct 27 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. Severe Weather Potential... Enhanced Risk (Level 3 out of 5) for roughly the area southeast of an Alexandria to Lake Charles line. Slight Risk (Level 2 out of 5) for the remainder of the forecast area. Hazards... Damaging straight line wind gusts with a qlcs feature. A few tornadoes could also be embedded within this line feature. Also, any discrete cells that develop ahead of the line will have the potential to rotate and produce tornadoes. Brief heavy rainfall due to high rainfall rates may lead to minor street flooding and of low lying areas. Frequent cloud to ground lightning. Timing... Southeast Texas...line from mid morning to around noon. discrete cells possible by early morning. Southwest and west central Louisiana...line from around noon time to mid afternoon. discrete cells possible by mid morning. East central and south central Louisiana...line from mid to late afternoon. discrete cells possible by late morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Brisk and gusty northwest winds will bring the chance for a wind advisory on Thursday and Friday. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ452-455-472-475-281100- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 458 AM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-281100- Sabine Lake-Calcasieu Lake-Vermilion Bay- 458 AM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-470-281100- Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 458 AM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Oct 27, 12:46 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1246 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG 3 ENE LAKE CHARLES 30.23N 93.16W
10/27/2021 CALCASIEU LA 911 CALL CENTER
*** 1 INJ ***
LADY WAS INJURED WHEN THE WINDOWS BLEW OUT.
&&Local storm report, Oct 27, 12:53 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1253 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG VIDOR 30.13N 94.00W
10/27/2021 ORANGE TX TRAINED SPOTTER
SPOTTER REPORTS LARGE TREES DOWN NEAR I-10 IN VIDOR
&&
DONALD.JONESLocal storm report, Oct 27, 1:11 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
111 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG LAKE CHARLES 30.21N 93.20W
10/27/2021 CALCASIEU LA STORM CHASER
STORM CHASERS SENT IN PHOTOS OF ROOF COMPLETELY COLLAPSED
ON HOME NEAR THE INTERSECTION OF NELSON AND HAM REID
ROADS IN LAKE CHARLES. MULTIPLE HOMES DAMAGED.
&&
DONALD.JONESLocal storm report, Oct 27, 1:15 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
115 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 1 NW CARLYSS 30.18N 93.38W
10/27/2021 CALCASIEU LA PUBLIC
ROOF AND TREE DAMAGE WAS ASSOCIATED WITH THE
CIRCULATION AS IT WENT NEAR CARLYSS.
&&Local storm report, Oct 27, 1:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
127 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TORNADO 5 SSW LAKE CHARLES 30.15N 93.25W
10/27/2021 CALCASIEU LA OFFICIAL NWS OBS
TDS OBSERVED FROM RADAR WITH EXTENSIVE
STRUCTURAL DAMAGE. WILL DETERMINE THE RATING
ONCE WE GET A CHANCE.
&&Special weather statement, Oct 27, 1:56 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
156 PM CDT Wed Oct 27 2021
LAZ028-029-032-033-271930-
St. Landry LA-Avoyelles LA-Evangeline LA-Rapides LA-
156 PM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of eastern Rapides,
northeastern Evangeline, Avoyelles and northeastern St. Landry
Parishes through 230 PM CDT...
At 156 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Timber Trails to near Lecompte to near
Pine Prairie. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexandria, Pineville, Marksville, Bunkie, Simmesport, Moreauville,
Cheneyville, Turkey Creek, Bordelonville, Bayou Current, Morrow,
Effie, Ball, Cottonport, Pine Prairie, Mansura, Lecompte, Hessmer,
Evergreen and Plaucheville.
This includes Interstate 49 between mile markers 37 and 64, and
between mile markers 79 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM CDT for central
Louisiana.
&&
LAT...LON 3147 9216 3141 9215 3136 9208 3133 9208
3134 9203 3132 9200 3128 9202 3122 9199
3123 9192 3128 9195 3130 9191 3120 9168
3114 9172 3105 9172 3097 9181 3085 9182
3076 9176 3072 9247 3107 9241 3141 9252
TIME...MOT...LOC 1856Z 267DEG 26KT 3144 9245 3108 9234 3074 9240
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JonesThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 7:22 AM CDT | Special Marine Warning | LCH | 38 min | |
| Oct 27, 8:01 AM CDT | Special Marine Warning | LCH | 25 min | |
| Oct 27, 9:21 AM CDT | Tornado Warning | LCH | Calcasieu | 24 min |
| Oct 27, 9:41 AM CDT | Tornado Warning | LCH | Calcasieu | 34 min |
| Oct 27, 10:09 AM CDT | Tornado Warning | LCH | Beauregard, Calcasieu | 36 min |
| Oct 27, 10:39 AM CDT | Tornado Warning | LCH | Beauregard | 36 min |
| Oct 27, 11:04 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 26 min |
| Oct 27, 11:13 AM CDT | Special Marine Warning | LCH | 47 min | |
| Oct 27, 11:14 AM CDT | Severe Thunderstorm Warning | LCH | Cameron | 31 min |
| Oct 27, 11:19 AM CDT | Severe Thunderstorm Warning | LCH | Rapides | 26 min |
| Oct 27, 11:30 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 60 min |
| Oct 27, 11:33 AM CDT | Special Marine Warning | LCH | 57 min | |
| Oct 27, 11:46 AM CDT | Tornado Warning | LCH | Beauregard, Calcasieu | 17 min |
| Oct 27, 11:53 AM CDT | Tornado Warning | LCH | Calcasieu | 37 min |
| Oct 27, 11:55 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron | 35 min |
| Oct 27, 12:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 4 more | 63 min |
| Oct 27, 12:31 PM CDT | Tornado Warning | LCH | Allen, Beauregard, Vernon | 17 min |
| Oct 27, 12:35 PM CDT | Special Marine Warning | LCH | 55 min | |
| Oct 27, 12:56 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides, Vernon | 34 min |
| Oct 27, 1:26 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 34 min |
| Oct 27, 1:30 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Evangeline, Iberia, Lafayette, Saint Landry and 3 more | 60 min |
| Oct 27, 1:31 PM CDT | Special Marine Warning | LCH | 59 min | |
| Oct 27, 2:06 PM CDT | Tornado Warning | LCH | Cameron, Vermilion | 10 min |
| Oct 27, 2:22 PM CDT | Special Marine Warning | LCH | 53 min | |
| Oct 27, 2:24 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 66 min |
| Oct 27, 3:30 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 60 min |
| Oct 27, 4:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| Oct 27, 4:29 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 61 min |
| Oct 27, 5:00 PM CDT | Special Marine Warning | LCH | 39 min | |
| Oct 27, 8:13 AM CDT | Tornado Warning | LCH | Jefferson | 32 min |
| Oct 27, 8:42 AM CDT | Tornado Warning | LCH | Jefferson, Orange | 33 min |
| Oct 27, 9:10 AM CDT | Tornado Warning | LCH | Jasper, Newton, Orange | 24 min |
| Oct 27, 10:13 AM CDT | Special Weather Statement | LCH | Hardin, Jasper, Jefferson | 47 min |
| Oct 27, 10:24 AM CDT | Flash Flood Warning | LCH | Jefferson, Orange | 3 hr |
| Oct 27, 10:35 AM CDT | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 55 min |
| Oct 27, 10:54 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 51 min |
Nearby
Special Weather Statements in Louisiana, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.